Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A defect relation for non-Archimedean analytic curves in arbitrary projective varieties
HTML articles powered by AMS MathViewer

by Ta Thi Hoai An PDF
Proc. Amer. Math. Soc. 135 (2007), 1255-1261 Request permission

Abstract:

If $f$ is a non-Archimedean analytic curve in a projective variety $X$ embedded in $\mathbb P^N$ and if $D_1,\dots ,D_q$ are hypersurfaces of $\mathbb P^N$ in general position with $X,$ then we prove the defect relation: \[ \sum _{j=1}^q \delta (f,D_j) \le \dim X. \]
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12E05, 11S80, 30D25
  • Retrieve articles in all journals with MSC (2000): 12E05, 11S80, 30D25
Additional Information
  • Ta Thi Hoai An
  • Affiliation: Institute of Mathematics, 18 Hoang Quoc Viet, Cau Giay, Hanoi, Vietnam
  • MR Author ID: 676867
  • Email: tthan@math.ac.vn
  • Received by editor(s): November 21, 2005
  • Received by editor(s) in revised form: November 28, 2005
  • Published electronically: October 27, 2006
  • Additional Notes: Financial support provided to the author as a Junior Associate by ICTP, Trieste, Italy
  • Communicated by: Ken Ono
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 1255-1261
  • MSC (2000): Primary 12E05, 11S80, 30D25
  • DOI: https://doi.org/10.1090/S0002-9939-06-08591-1
  • MathSciNet review: 2276632